Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can u feel emotions truly on Lexapro? BobS,

Posted by KathrynLex on April 20, 2004, at 11:41:17

In reply to Re: Can u feel emotions truly on Lexapro? KathrynLex, posted by BobS, on April 19, 2004, at 18:19:51

Hi Bob,

Before I launch into an explanation of the Lexapro adjustment period it's important to keep in mind that these meds effect everyone differently. Some people start taking Lexapro and experience NO side effects.

When I first began Lexapro the side effects included: decreased appetite, mild insomnia, dry mouth, night sweats (which are weird and uncomfortable but tolerable), and I had flu like symptoms during the first week. (However, that is very rare.)

All of the above side effects I mentioned aren't that bad and they all go away within the first 3 weeks. The worst side effect for me was increased anxiety for two weeks. To combat this I highly recommend Xanax or Klonopin. Both of those meds can do wonders for anxiety.

So Bob, I hope I have answered your questions without scaring you away from Lexapro. It's a very effective medication and I really like it.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:335782
URL: http://www.dr-bob.org/babble/20040417/msgs/338071.html